Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 62, NWS Austin/San Antonio, TX

May 8, 20144 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 8, 2014, 6:17 PM CDT for 4 counties in Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2014, 6:17 PM CDT (23:17 UTC)
Expired
May 8, 2014, 7:00 PM CDT
In force
43 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Blanco County, TX, Burnet County, TX, Gillespie County, TX, Llano County, TX

The radar

The Austin/San Antonio radar (KEWX), 88 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 5:39 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 11.3 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 812 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 351 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
812 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
351 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WUUS54 KEWX 082317
SVREWX
TXC031-053-171-299-090000-
/O.NEW.KEWX.SV.W.0062.140508T2317Z-140509T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
617 PM CDT THU MAY 8 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BLANCO COUNTY...
  SOUTH CENTRAL BURNET COUNTY...
  EXTREME NORTHEASTERN GILLESPIE COUNTY...
  EXTREME SOUTHEASTERN LLANO COUNTY...

* UNTIL 700 PM CDT.

* AT 613 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BLOWOUT...
  OR 11 MILES WEST OF ROUND MOUNTAIN...AND MOVING EAST AT 30 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE HORSESHOE BAY...CYPRESS
  MILL...SMITHWICK AND SPICEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3060 9812 3043 9813 3034 9819 3031 9860
      3048 9863
TIME...MOT...LOC 2318Z 261DEG 25KT 3041 9850

$$
1 follow-up statement
478 
WWUS54 KEWX 082329
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
629 PM CDT THU MAY 8 2014

TXC171-082338-
/O.CAN.KEWX.SV.W.0062.000000T0000Z-140509T0000Z/
GILLESPIE TX-
629 PM CDT THU MAY 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN GILLESPIE
COUNTY IS CANCELLED...

THE STORM HAS MOVED OUT OF GILLESPIE COUNTY. A SEVERE THUNDERSTORM 
WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTH 
CENTRAL TEXAS.

LAT...LON 3032 9857 3049 9857 3060 9812 3043 9813
      3034 9819
TIME...MOT...LOC 2328Z 261DEG 25KT 3042 9842

$$

TXC031-053-299-090000-
/O.CON.KEWX.SV.W.0062.000000T0000Z-140509T0000Z/
LLANO TX-BURNET TX-BLANCO TX-
629 PM CDT THU MAY 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN BLANCO...SOUTH CENTRAL BURNET AND EXTREME SOUTHEASTERN
LLANO COUNTIES...

AT 623 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SANDY...OR 7
MILES WEST OF ROUND MOUNTAIN...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HORSESHOE BAY...CYPRESS MILL...SMITHWICK AND SPICEWOOD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3032 9857 3049 9857 3060 9812 3043 9813
      3034 9819
TIME...MOT...LOC 2328Z 261DEG 25KT 3042 9842

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 5:46 PM CDT, 31 minutes earlier.

Area forecast discussion, May 8, 5:46 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
546 PM CDT THU MAY 8 2014

.UPDATE...
JUST UPDATED THE FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH 133
THROUGH 03Z THIS EVENING. NO SIGNIFICANT CHANGE TO THE FORECAST
SINCE SEVERE STORMS WERE ALREADY MENTIONED.

&&

.PREV DISCUSSION... /ISSUED 312 PM CDT THU MAY 8 2014/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS
EVENING MAINLY ACROSS EASTERN PORTIONS OF THE REGION. THE DRYLINE
WILL CONTINUE TO MOVE EASTWARD INTO THE SOUTHERN EDWARDS
PLATEAU...BUT EVEN AHEAD OF THE DRYLINE TEMPERATURES HAVE BEEN
ABLE TO WARM INTO THE MID 80S. GIVEN THAT SFC TEMPS HAVE BEEN ABLE
TO WARM SO WELL UNDER MOSTLY CLOUDY SKIES...WILL KEEP THE MENTION
OF THE THREAT FOR ISOLATED SEVERE STORMS AS INSTABILITY WILL FURTHER
INCREASE THIS AFTERNOON AND INTO THE EVENING. STORM COVERAGE AND
INTENSITY WILL DECREASE OVERNIGHT BUT A RENEWED CHANCE FOR AT
LEAST SCATTERED SHOWERS AND THUNDERSTORMS IS EXPECTED FRIDAY AS
THE UPPER TROUGH AXIS MOVES ACROSS THE REGION. A WEAK FRONTAL BOUNDARY
WILL STALL OVER CENTRAL TEXAS FRIDAY AFTERNOON. CONVERGENCE ALONG
THE BOUNDARY OCCURRING AT THE SAME TIME AS PEAK HEATING SUGGESTS
THE POTENTIAL FOR ISOLATED STRONG TO MARGINALLY SEVERE STORMS. CHANCES
FOR RAIN WILL END FRIDAY NIGHT AS THE UPPER TROUGH AXIS MOVES INTO
EAST TEXAS.

LONG TERM (SATURDAY THROUGH THURSDAY)...
WARM AND HUMID CONDITIONS ARE EXPECTED OVER THE WEEKEND AS THE
UPPER LEVELS BECOME ZONAL AND MODERATE ONSHORE FLOW PREVAILS IN
THE LOWER LEVELS. ISOLATED THUNDERSTORMS COULD DEVELOP ACROSS THE
SERRANIAS DEL BURRO IN NERN MEXICO SUNDAY AFTERNOON...AND COULD
POTENTIALLY CROSS INTO THE RIO GRANDE PLAINS SUNDAY NIGHT. SHOWERS AND
THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE HILL COUNTRY/FAR NERN
PARTS OF THE CWA SUNDAY NIGHT AS AN UPPER LEVEL TROUGH MOVES INTO
THE SRN PLAINS. AREAL COVERAGE OF CONVECTIVE ACTIVITY WILL INCREASE
ON MONDAY AND INTO MONDAY NIGHT AS A COLD FRONT DRIVES SOUTHWARD
ACROSS THE REGION. CONVECTION WILL DECREASE ON TUESDAY AS THE
UPPER TROUGH MOVES OFF TO THE EAST AND DRIER N/NW FLOW ALOFT
SETTLES IN. NOTICEABLY COOLER TEMPERATURES ARE EXPECTED DURING THE
MIDDLE OF NEXT WEEK IN THE WAKE OF THE FRONT WITH HIGHS MOSTLY IN
THE LOW TO MID 80S AND LOWS IN THE 50S (POTENTIALLY UPPER 40S
ACROSS THE HILL COUNTRY).

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THIS EVENING
ACROSS VAL VERDE AND FAR WESTERN EDWARDS COUNTY BEHIND THE
DRYLINE. RELATIVE HUMIDITIES WILL REMAIN IN THE TEENS BEFORE
INCREASING AFTER SUNSET. 20-FT WINDS WILL BE WESTERLY MOSTLY BELOW
10 MPH...WITH OCCASIONAL GUSTS TO 15 MPH. ELEVATED FIRE WEATHER
CONDITIONS ARE POSSIBLE ACROSS VAL VERDE COUNTY TUESDAY AND
WEDNESDAY AFTERNOONS AS DRY AIR MOVES INTO THE REGION IN THE WAKE
OF A COLD FRONT. RELATIVE HUMIDITIES WILL FALL TO NEAR OR JUST
BELOW 20 PERCENT EACH AFTERNOON. 20-FT WINDS WILL MOSTLY BE AT OR
BELOW 10 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  90  70  89  72 /  40  30  20  -   -
AUSTIN BERGSTROM INTL AIRPORT  68  89  69  88  71 /  40  30  20  -   -
NEW BRAUNFELS MUNI AIRPORT     71  90  70  91  71 /  40  30  20  -   -
BURNET MUNI AIRPORT            69  87  69  88  70 /  30  20  20  -   -
DEL RIO INTL AIRPORT           71  93  72  96  73 /  10  10  10  -   -
GEORGETOWN MUNI AIRPORT        69  88  69  87  71 /  40  20  20  -   -
HONDO MUNI AIRPORT             71  90  70  94  72 /  20  30  20  -   -
SAN MARCOS MUNI AIRPORT        70  89  69  90  71 /  40  30  20  -   -
LA GRANGE - FAYETTE REGIONAL   71  87  72  88  72 /  50  40  20  10  10
SAN ANTONIO INTL AIRPORT       72  89  71  92  72 /  30  30  20  -   -
STINSON MUNI AIRPORT           72  89  71  93  72 /  30  40  20  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...26
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 8, 4:00 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
400 PM CDT THU MAY 8 2014

TXZ171>173-183>194-202>209-217>225-228-092100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
400 PM CDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING FOR AREAS GENERALLY EAST OF A LINE FROM LLANO TO PEARSALL.
THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE FOR AREAS
MAINLY EAST OF INTERSTATE 35.

OTHERWISE... LOW RELATIVE HUMIDITIES WILL LEAD TO ELEVATED FIRE
WEATHER CONDITIONS THIS AFTERNOON AND EVENING FOR VAL VERDE AND
WESTERN EDWARDS COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 8, 4:24 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 PM CDT THU MAY 8 2014

TXZ186-082200-
KERR-
424 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KERR COUNTY UNTIL 500 PM
CDT...

AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF KERR WILDLIFE MANAGEMENT
AREA...OR 22 MILES SOUTHEAST OF JUNCTION...MOVING NORTHEAST AT 30
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
I10 NEAR THE KERR KIMBLE COUNTY LINE AND MAINLY RURAL AREAS OF
NORTHERN KERR COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3029 9936 3029 9931 3027 9931 3010 9957
      3025 9970 3030 9962 3030 9960 3030 9937
TIME...MOT...LOC 2123Z 232DEG 27KT 3023 9955
Special weather statement, May 8, 4:27 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
427 PM CDT THU MAY 8 2014

TXZ171-172-082200-
BURNET-LLANO-
427 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURNET AND NORTHERN
LLANO COUNTIES UNTIL 500 PM CDT...

AT 425 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BABY HEAD...OR 12 MILES NORTH OF LLANO...
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
THE AREA NORTHEAST OF BABY HEAD AND MAINLY RURAL AREAS OF EXTREME
NORTHERN LLANO AND EXTREME NORTHWESTERN BURNET COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3103 9817 3080 9865 3092 9874 3093 9863
      3093 9843 3095 9846 3102 9846 3103 9844
      3104 9817
TIME...MOT...LOC 2126Z 237DEG 24KT 3092 9861
Special weather statement, May 8, 5:03 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
503 PM CDT THU MAY 8 2014

TXZ171-186-188-082245-
GILLESPIE-KERR-LLANO-
503 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LLANO...EXTREME
NORTHERN KERR AND WESTERN GILLESPIE COUNTIES UNTIL 545 PM CDT...

AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR HARPER...OR 17 MILES NORTH OF KERRVILLE...
MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TIVYDALE...
  HILLTOP...
  CHERRY SPRING...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3033 9879 3017 9926 3028 9932 3030 9931
      3035 9931 3051 9900 3050 9898 3052 9897
      3055 9891
TIME...MOT...LOC 2203Z 246DEG 29KT 3029 9920
Special weather statement, May 8, 5:32 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
532 PM CDT THU MAY 8 2014

TXZ172-082315-
BURNET-
532 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET COUNTY UNTIL 615
PM CDT...

AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF LAKE VICTOR...OR 6 MILES SOUTH
OF LAMPASAS...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HIGHWAYS 281 AND 183 NEAR THE BURNET LAMPASAS COUNTY LINE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3103 9790 3098 9789 3086 9836 3094 9842
      3095 9846 3102 9846 3104 9842 3105 9792
TIME...MOT...LOC 2232Z 256DEG 24KT 3100 9816
Special weather statement, May 8, 6:01 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
601 PM CDT THU MAY 8 2014

TXZ171-172-188-190-082345-
BLANCO-BURNET-GILLESPIE-LLANO-
601 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...SOUTHWESTERN
BURNET...SOUTHEASTERN LLANO AND NORTHEASTERN GILLESPIE COUNTIES UNTIL
645 PM CDT...

AT 559 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WILLOW CITY...OR 14 MILES NORTHEAST OF
FREDERICKSBURG...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROUND MOUNTAIN...
  MARBLE FALLS...
  BLOWOUT...
  SANDY...
  GRANITE SHOALS...
  HORSESHOE BAY...
  CYPRESS MILL...
  MEADOWLAKES...
  SUNRISE BEACH VILLAGE...
  COTTONWOOD SHORES...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3068 9829 3036 9818 3031 9875 3048 9882
TIME...MOT...LOC 2301Z 253DEG 29KT 3042 9868
Special weather statement, May 8, 6:15 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 PM CDT THU MAY 8 2014

TXZ172-090000-
BURNET-
615 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET COUNTY UNTIL
700 PM CDT...

AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LAKE VICTOR...OR 8 MILES SOUTH OF
LAMPASAS...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SUNNYLANE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3101 9788 3099 9789 3084 9824 3099 9835
      3105 9826 3105 9792
TIME...MOT...LOC 2315Z 239DEG 21KT 3096 9820

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 2:20 PM CDTSpecial Weather StatementEWXBurnet40 min
May 8, 2:35 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson25 min
May 8, 3:09 PM CDTSpecial Weather StatementEWXEdwards36 min
May 8, 3:37 PM CDTSpecial Weather StatementEWXKerr23 min
May 8, 3:40 PM CDTSpecial Weather StatementEWXBurnet50 min
May 8, 4:24 PM CDTSpecial Weather StatementEWXKerr36 min
May 8, 4:27 PM CDTSpecial Weather StatementEWXBurnet33 min
May 8, 4:59 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano31 min
May 8, 5:03 PM CDTSpecial Weather StatementEWXGillespie42 min
May 8, 5:14 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano46 min
May 8, 5:32 PM CDTSpecial Weather StatementEWXBurnet43 min
May 8, 6:01 PM CDTSpecial Weather StatementEWXBlanco44 min
May 8, 6:15 PM CDTSpecial Weather StatementEWXBurnet45 min
May 8, 6:47 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays43 min
May 8, 6:50 PM CDTSpecial Weather StatementEWXTravis25 min
May 8, 6:59 PM CDTSpecial Weather StatementEWXBurnet31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.